EconPapers    
Economics at your fingertips  
 

Modelling the bivariate dependence structure of exchange rates before and after the introduction of the euro: a semi‐parametric approach

Gianna Boero (), Param Silvapulle and Ainura Tursunalieva

International Journal of Finance & Economics, 2011, vol. 16, issue 4, 357-374

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:ijfiec:v:16:y:2011:i:4:p:357-374

Ordering information: This journal article can be ordered from
http://jws-edcv.wile ... PRINT_ISSN=1076-9307

Access Statistics for this article

International Journal of Finance & Economics is currently edited by Mark P. Taylor, Keith Cuthbertson and Michael P. Dooley

More articles in International Journal of Finance & Economics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-07-25
Handle: RePEc:wly:ijfiec:v:16:y:2011:i:4:p:357-374